# SDR QXEA200601928

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 13,012 hours, 13,555 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 11522225
- Part serial: 041C0191
- Condition: Malfunctioned
- Location: Engine
- Part time: 7,841 hours, 8,006 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX-ON FLIGHT 2434, STANDBY BATTERY AFTER ENGINE START WOULD NOT DECREASE LOAD BELOW.40. MAINTENANCE REMOVED AND REPLACED EPCU. OPERATIONAL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
